# SDR SWAA2021080320324

- Difficulty date: September 30, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR TO SIDEWALL SUPPORT BS 727- 727E; LBL 20; WL 157 REJECTED DUE TO FASTENER NOT INSTALLED AT BS. 727 AT FWD END; LOWER SIDE AND B.S 747 FWD OF FRAME. / REMOVED - ACB FLOOR TO SIDEWALL SUPPORT INSTALLED FASTENER AT BODY STATION 727 AT FWD END; LWR SIDE AND BS 747 FWD AT FRAME REF BOEING DRAWING 146A0061 & BOEING DRAWING: 146A7500. 89931R 08SEP20
